# SDR DXTA2021020404673

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 847 hours, 574 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Warning Message
- Location: Landing Gear
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR POSITION & WARNING: LANDING GEAR EXCEEDED GEAR EXTENSION SPEED AT APPROX 230KTS CORRECTIVE ACTION JACKED AIRCRAFT, PERFORMED SLOW CYCLE OF LANDING GEAR.  INSPECTED LANDING GEAR, ATTACH STRUCTURE, HEAR DOORS AND LANDING GEAR CLEARANCE CHECKS.  DOWN JACKED ALL CHECKS GOOD.  WORK DONE IAW CESSNA 680A MM 5-50-00.
